MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR
Model Number MU-631RA
Medical Device Problem Codes False Alarm (1013); Display Difficult to Read (1181); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that when they press the "nibp start" button on this unit, a bunch of blue boxes with white text appear and the unit goes into critical alarm.Technical support (ts) observed the image, and it looks to be some kind of internal board failure.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field(s) contain no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: (b)(6) 2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 2: (b)(6) 2025 i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.Attempt # 3: (b)(6) 2025 i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.
 
Event or Problem Description
The customer reported that when they press the "nibp start" button on this unit, a bunch of blue boxes with white text appear and the unit goes into critical alarm.There was no patient injury reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that when they press the "nibp start" button on this unit, a bunch of blue boxes with white text appear and the unit goes into critical alarm.Technical support (ts) observed the image, and it looks to be some kind of internal board failure.There was no patient injury reported.Investigation summary: multiple follow-up requests were sent to the customer but they were unresponsive.The complaint device was not returned to nihon kohden.The complaint could not be confirmed; therefore, a root cause could not be determined.The following field(s) contain no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 08/20/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 2: 08/22/2025 i called darrel to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for darrel to call me back with this information.Attempt # 3: 08/25/2025 i called darrel to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for darrel to call me back with this information.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow up, what type?.H11 additional manufacturer narrative.

Brand Name
LIFE SCOPE TR
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key22903195
Report Number8030229-2025-05263
Device Sequence Number21036228
Product Code MHX
UDI-Device Identifier04931921103517
UDI-Public(01)04931921103517
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU-631RA
Device Catalogue NumberMU-631RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown